# SDR COMA0760518

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 17,329 hours, 14,062 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5141 - ON TAKEOFF ROLL, NR 1 ENGINE WOULD NOT ACCELERATE PAST 43 PERCENT.  THE ITT WENT TO 500 DEGREES BUT NOT BEYOND.  PERFORMED ENGINE GROUND RUNS.  FOUND ENGINE TO RUN WITHIN LIMITS.
